# SDR ASAA1047971

- Difficulty date: April 26, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 55,828 hours, 34,576 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378351
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB L/E DENTED OUT OF LIMITS.  REMOVED DAMAGED AREA, INSTALLED NEW SECTION.
